MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INT HEX RC SCR BL 6.4X100; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INT HEX RC SCR BL 6.4X100; NAIL, FIXATION, BONE
Catalog Number 71642300
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Therapeutic Response, Decreased (2271); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Date of Event 04/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-operative hospital stay was extended to the patient and that she had to remain non-weight bearing for 6 weeks following trigen tan nail procedure, since at subsequent xray meeting it was noted that one of the 6.4mm screws was in the femoral head but not through the nail.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
INT HEX RC SCR BL 6.4X100
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6593398
Report Number1020279-2017-00369
Device Sequence Number10925074
Product Code JDS
UDI-Device Identifier03596010496959
UDI-Public03596010496959
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K981529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue Number71642300
Device Lot Number16AM09873
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer05/23/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;